International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 22, Pages 3631-3643

Annihilators on weakly standard BCC-algebras

R. Halaš and L. Plojhar

Department of Algebra and Geometry, Palacký University Olomouc, Tomkova 40, Olomouc 779 00, Czech Republic

Received 18 May 2005; Revised 20 September 2005

Copyright © 2005 R. Halaš and L. Plojhar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In a recent paper the authors presented a new construction of BCC-algebras derived from posets with the top element 1. Resulting BCC-algebras, called weakly standard, are those for which every 4-element subset containing 1 is a subalgebra. In this paper we continue our investigations focusing on the properties of their lattices of congruence kernels.